Works matching DE "HYPERBOLIC spaces"
Results: 1111
Identities on Hyperbolic Surfaces.
- Published in:
- Innovation, 2014, v. 13, n. 2, p. 23
- By:
- Publication type:
- Article
GREEN'S FUNCTION AND LARGE TIME BEHAVIOR OF THE NAVIER-STOKES-MAXWELL SYSTEM.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 133, doi. 10.1142/S0219530512500078
- By:
- Publication type:
- Article
Stability of the (Two-Loop) Renormalization Group Flow for Nonlinear Sigma Models.
- Published in:
- Letters in Mathematical Physics, 2008, v. 84, n. 2/3, p. 149, doi. 10.1007/s11005-008-0245-8
- By:
- Publication type:
- Article
Further Results on the Smoothability of Cauchy Hypersurfaces and Cauchy Time Functions.
- Published in:
- Letters in Mathematical Physics, 2006, v. 77, n. 2, p. 183, doi. 10.1007/s11005-006-0091-5
- By:
- Publication type:
- Article
Pseudorandomness of the Schrödinger Map Equation.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 193, n. 1, p. 1, doi. 10.1007/s10440-024-00687-6
- By:
- Publication type:
- Article
A note on hyperbolic transformations<FNR></FNR><FN>Dedicated to Prof. Ivo Marek on the occasion of his 65th birthday. </FN>.
- Published in:
- Numerical Linear Algebra with Applications, 2001, v. 8, n. 2, p. 127
- By:
- Publication type:
- Article
Relation between PVM schemes and simple Riemann solvers.
- Published in:
- Numerical Methods for Partial Differential Equations, 2014, v. 30, n. 4, p. 1315, doi. 10.1002/num.21871
- By:
- Publication type:
- Article
On the strong stability of finite difference schemes for hyperbolic systems in two space dimensions.
- Published in:
- Calcolo, 2014, v. 51, n. 1, p. 97, doi. 10.1007/s10092-013-0077-5
- By:
- Publication type:
- Article
Bubble stabilized discontinuous Galerkin methods on conforming and non-conforming meshes.
- Published in:
- Calcolo, 2011, v. 48, n. 2, p. 189, doi. 10.1007/s10092-010-0036-3
- By:
- Publication type:
- Article
Well-balanced schemes versus fractional step method for hyperbolic systems with source terms.
- Published in:
- Calcolo, 2006, v. 43, n. 4, p. 217, doi. 10.1007/s10092-006-0123-7
- By:
- Publication type:
- Article
Geometric relative Hardy inequalities and the discrete spectrum of Schrödinger operators on manifolds.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 48, n. 1/2, p. 67, doi. 10.1007/s00526-012-0542-z
- By:
- Publication type:
- Article
Sharp higher-order Sobolev inequalities in the hyperbolic space $${\mathbb{H}^n}$$.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 567, doi. 10.1007/s00526-012-0528-x
- By:
- Publication type:
- Article
Classification of radial solutions to the Emden-Fowler equation on the hyperbolic space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 1/2, p. 375, doi. 10.1007/s00526-011-0486-8
- By:
- Publication type:
- Article
Poincaré-Sobolev equations in the hyperbolic space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 44, n. 1/2, p. 247, doi. 10.1007/s00526-011-0433-8
- By:
- Publication type:
- Article
Harmonic extensions of symmetric maps.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 35, n. 3, p. 271, doi. 10.1007/s00526-008-0204-3
- By:
- Publication type:
- Article
Quasiconvexification of sets in optimal design.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 34, n. 2, p. 139, doi. 10.1007/s00526-008-0178-1
- By:
- Publication type:
- Article
Rearrangements and radial graphs of constant mean curvature in hyperbolic space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 34, n. 1, p. 73, doi. 10.1007/s00526-008-0176-3
- By:
- Publication type:
- Article
Embedded isolated singularities of flat surfaces in hyperbolic 3-space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 24, n. 2, p. 239, doi. 10.1007/s00526-004-0321-6
- By:
- Publication type:
- Article
Volumes of Convex Polyhedra in Hyperbolic Spaces.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 199, doi. 10.1007/s10958-015-2437-y
- By:
- Publication type:
- Article
Well-defined solvability and spectral properties of abstract hyperbolic equations with aftereffect.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 170, n. 3, p. 388, doi. 10.1007/s10958-010-0093-9
- By:
- Publication type:
- Article
Large hyperbolic lattices.
- Published in:
- Algebra & Logic, 2009, v. 48, n. 2, p. 99, doi. 10.1007/s10469-009-9049-x
- By:
- Publication type:
- Article
Flirting with Monsky.
- Published in:
- Midwest Journal of Undergraduate Research (MJUR), 2023, n. 14, p. 73
- By:
- Publication type:
- Article
Proof of the Transversality for the Standard Map.
- Published in:
- Forma (21891311), 2021, v. 36, p. 15, doi. 10.5047/forma.2021.002
- By:
- Publication type:
- Article
«He makes me do things I never did before».
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2022, v. 25, n. 2, p. 277
- By:
- Publication type:
- Article
Jörgensen’s inequality and purely loxodromic two-generator free Kleinian groups.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 2, p. 833, doi. 10.3906/mat-1808-101
- By:
- Publication type:
- Article
Geometric properties of rotation minimizing vector fields along curves in Riemannian manifolds.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 1, p. 121, doi. 10.3906/mat-1609-86
- By:
- Publication type:
- Article
On pseudohyperbolic space motions.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 5, p. 750, doi. 10.3906/mat-1503-37
- By:
- Publication type:
- Article
Extremal Lagrangian submanifolds in a complex space form N<sup>n</sup> (4c).
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 1, p. 129, doi. 10.3906/mat-0809-7
- By:
- Publication type:
- Article
UNIFORMLY CONVEX METRIC SPACES AND FIXED POINTS OF MONOTONE G-NONEXPANSIVE MULTIVALUED MAPPINGS.
- Published in:
- Fixed Point Theory, 2025, v. 26, n. 1, p. 275, doi. 10.24193/fpt-ro.2025.1.18
- By:
- Publication type:
- Article
ENDPOINTS OF GENERALIZED BERINDE NONEXPANSIVE MAPPINGS IN HYPERBOLIC SPACES.
- Published in:
- Fixed Point Theory, 2023, v. 24, n. 1, p. 309, doi. 10.24193/fpt-ro.2023.1.17
- By:
- Publication type:
- Article
Curve shortening by short rulers.
- Published in:
- Journal of Difference Equations & Applications, 2016, v. 22, n. 1, p. 22, doi. 10.1080/10236198.2015.1073724
- By:
- Publication type:
- Article
Quantitative logarithmic equidistribution of the crucial measures.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 1, p. 0, doi. 10.1007/s40993-018-0094-1
- By:
- Publication type:
- Article
Approximation of endpoints for multi-valued mappings in metric spaces.
- Published in:
- Journal of Linear & Topological Algebra, 2020, v. 9, n. 2, p. 129
- By:
- Publication type:
- Article
Applications of a Particular Four-Dimensional Projective Geometry to Galactic Dynamics.
- Published in:
- Galaxies (2075-4434), 2018, v. 6, n. 3, p. 83, doi. 10.3390/galaxies6030083
- By:
- Publication type:
- Article
Sectoral stock return sensitivity to oil price changes: a double-threshold FIGARCH model.
- Published in:
- Quantitative Finance, 2013, v. 13, n. 4, p. 593, doi. 10.1080/14697688.2012.721562
- By:
- Publication type:
- Article
The relationship between the isotonic mechanical power in jaw-opening and jaw-closing muscles in man.
- Published in:
- Journal of Oral Rehabilitation, 1991, v. 18, n. 2, p. 169, doi. 10.1111/j.1365-2842.1991.tb00045.x
- By:
- Publication type:
- Article
A Recovery-Based Error Estimator for the Discontinuous Galerkin Method for Transient Linear Hyperbolic Conservation Laws on Cartesian Grids.
- Published in:
- International Journal of Computational Methods, 2017, v. 14, n. 6, p. 1, doi. 10.1142/S0219876217500621
- By:
- Publication type:
- Article
A HYPERBOLIC SHEAR DEFORMATION THEORY FOR FLEXURE AND VIBRATION OF THICK ISOTROPIC BEAMS.
- Published in:
- International Journal of Computational Methods, 2009, v. 6, n. 4, p. 585, doi. 10.1142/S0219876209002017
- By:
- Publication type:
- Article
Prescribed curvature measure problem in hyperbolic space.
- Published in:
- Communications on Pure & Applied Mathematics, 2024, v. 77, n. 1, p. 863, doi. 10.1002/cpa.22160
- By:
- Publication type:
- Article
Finding shortest and nearly shortest path nodes in large substantially incomplete networks by hyperbolic mapping.
- Published in:
- Nature Communications, 2023, v. 14, n. 1, p. 1, doi. 10.1038/s41467-022-35181-w
- By:
- Publication type:
- Article
A note on the spherical images of W-partially null curves in Minkowski space-time E<sup>4</sup><sub>1</sub>.
- Published in:
- Tbilisi Mathematical Journal, 2019, v. 12, n. 4, p. 213, doi. 10.32513/tbilisi/1578020578
- By:
- Publication type:
- Article
RANDOMIZED URYSOHN-TYPE INEQUALITIES.
- Published in:
- Mathematika, 2021, v. 67, n. 1, p. 100, doi. 10.1112/mtk.12063
- By:
- Publication type:
- Article
THE NATURAL LIFT CURVES FOR THE SPHERICAL INDICATRICES OF THE TIMELIKE-SPACELIKE BERTRAND COUPLE IN MINKOWSKI 3-SPACE.
- Published in:
- Journal of Science & Arts, 2018, v. 18, n. 4, p. 799
- By:
- Publication type:
- Article
Fixed points of Osilike-Berinde-G-nonexpansive mappings in metric spaces endowed with graphs.
- Published in:
- Carpathian Journal of Mathematics, 2021, v. 37, n. 2, p. 311, doi. 10.37193/CJM.2021.02.16
- By:
- Publication type:
- Article
Perturbed approximations of fixed points of nonexpansive mappings in CAT<sub>p</sub>(0) spaces.
- Published in:
- Carpathian Journal of Mathematics, 2021, v. 37, n. 1, p. 65, doi. 10.37193/cjm.2021.01.07
- By:
- Publication type:
- Article
A generalization of the (CN) inequality and its applications.
- Published in:
- Carpathian Journal of Mathematics, 2020, v. 36, n. 1, p. 81, doi. 10.37193/cjm.2020.01.08
- By:
- Publication type:
- Article
Existence and approximation of a fixed point of a fundamentally nonexpansive mapping in hyperbolic spaces.
- Published in:
- Carpathian Journal of Mathematics, 2020, v. 36, n. 1, p. 71, doi. 10.37193/cjm.2020.01.07
- By:
- Publication type:
- Article
Some new results of M-iteration process in hyperbolic spaces.
- Published in:
- Carpathian Journal of Mathematics, 2019, v. 35, n. 2, p. 221, doi. 10.37193/cjm.2019.02.10
- By:
- Publication type:
- Article
ON A CLASS OF SURFACES IN ℍ<sup>+</sup> x ℝ.
- Published in:
- ROMAI Journal, 2011, v. 7, n. 2, p. 141
- By:
- Publication type:
- Article
The Generalized α-Nonexpansive Mappings and Related Convergence Theorems in Hyperbolic Spaces.
- Published in:
- Journal of Informatics & Mathematical Sciences, 2019, v. 11, n. 1, p. 1, doi. 10.26713/jims.v11i1.1147
- By:
- Publication type:
- Article